# SDR GRAA9670

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49777
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0816300609
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE AT IFP, DISCOVERED THAT EMERGENCY FLOOR PATH LIGHT STRIP CAME LOOSE IN PASSENGER CABIN.  MAINTENANCE SECURED THE EMERGENCY FLOOR TRACK LIGHT STRIP.  MAINTENANCE PERFORMED OPERATIONAL CHECK OF THE SYSTEM.  NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
